MathSciNet Relay Station
MathSciNet bibliographic data
MR52131 52.0X
Van Heijenoort, John On locally convex manifolds. Comm. Pure Appl. Math. 5, (1952). 223–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement